I had the Mirena coil fitted 3 years ago because I was having extremely heavy periods and became anemic; it worked brilliantly and after the initial 6 months or so of light spotting I stopped having periods at all. I have recently started taking Amitriptyline because my fibro is debilitating at the moment with a very poor sleep pattern. I've been taking them for about 3 weeks and within a few days I started spotting. It isn't constant, it lasts a few days, stops, then starts again and is becoming heavier. I'm wondering if this could be anything to do with taking the Amitriptyline or just coincidence? It would be useful to know if others have experienced anything similar. I am speaking to GP again on Friday so will mention it then but first hand feedback is often more useful! Thanks x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.